sponsored
PatientsVille.com Logo

PatientsVille

Seretide Report: Loss voice loss taste

Seretide Report: Loss voice loss taste

A following Seretide side effect report was submitted by a user.

Female patient reported the following Seretide side effects :
Loss of voice, loss of taste.


Medication Dosage: 50mg
Medication Frequency: Twice a day
Patient Age: 48
Patient Weight: 110
Other medications: None
Diagnosis: Asthma
Pre-existing conditions: Gave up smoking 10 years ago
Hospitalized? No
Life-threatening? No
Disabled? No
Birth Defects? No
Was intervention required to prevent damage? No
Other serious medical events? Yes Stop using product
Died? No

It is estimated that 1.5 million preventable adverse drug events occur each year. Many more millions of mild adverse drug events occur each year which can affect your health, mental state, and normal everyday functioning. Drug side effects can cause death, disability, and illness.

Seretide Patient Forum

Seretide Common Side Effects

Loading...

Record and Track Your Side Effects

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

Track Your Side Effects - It's Easy and Free. >> Start Today

Already a User? Log In

Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all. PatientsVille on Facebook
PatientsVille on Twitter